# SDR 2006FA0000474

- Difficulty date: May 10, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N2QG
- Make and model: Braero BAE125800A
- Aircraft serial: NA0467
- Aircraft time: 6,796 hours, 5,137 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AHA1814
- Part serial: JM049
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TIRE CHANGE AND EDDY CURRENT INSPECTION OF DUNLOP MAIN WHEEL HALF AND FLANGE. EDDY CURRENT INSPECTION REVEALED TWO CRACKS WHICH RADIATED OUT FROM WHEEL TIE BOLT HOLE. BOTH CRACKS WERE APPROMIXATELY .050 INCHES IN LENGTH. PART WAS REJECTED AND REPLACED WITH NEW PART. WHEEL PART NO. AHA1814 FLANGE PART NO.AH43949. PART HOURS OR CYCLES UNKNOWN.
